# SDR DHL2002362003

- Difficulty date: June 19, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RAN BEFORE T/O CHECKLIST, HIT RECALL BUTTON AND GOT FUEL LIGHT.  TAXI CLEAR OF RUNWAY, CONTACTED MAINT & FLT CONTROL.  FUEL ILLUMINATED DUE TO NR 2A RES LIGHT MODULE BEING BROKEN.  REMOVED AND REPLACED MODULE.  TESTED, NO DEFECTS NOTED.  OK FOR SERVICE.
